# SDR CNMA20060028

- Difficulty date: October 20, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 37,929 hours, 8,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299A
- Part serial: 0674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND OVERWING EMERGENCY LIGHTS INOP.  REPLACED OVERWING BATTERY PACK.  OPS CKS OK IAW MM 33-51.
